What is cafiaspirin?
Cafiaspirin® is the name of a commercial medical product, whose active ingredients areacetylsalicylic acid and caffeine, which give this drugmainly antipyretic and anti-inflammatory capabilities, being essential for the treatment of diseases that are mostly joint.
Note: Taphiaspirin® is a medicine manufactured and distributed byBayer AG.
What is cafiaspirin for?
- Taphiaspirin serves as part ofnonsteroidal anti-inflammatory drugs (NSAIDs) such as aspirin®, where the acetylsalicylic acid compound works to inhibit certain enzymes directly involved with prostaglandins, as well asblockingplatelet aggregation by thromboxane A2in thenervous system, which is linked to the contraction of arteries.
- It is used to treat:
Dosage and routes of administration of cafiaspirin
Cafiaspirina® comes in a box presentation with 20 tablets, 500 mg of acetylsalicylic acid and also 40 mg of caffeine(one of its main excipients that intervenes in the body), being its oral administration route. The doses of cafiaspirina® are the following:
- Adults: It is recommended to administer 1 tablet of 500 mg or 2 tablets with 1,000 mg, in repetitions from 4 hours to 8 hours.
Important: The tablets or pills must be ingested with plenty of water or food, so that the patient is not greatly affected by adverse reactions.
side effects of cafiaspirin
Cafiaspirin® may cause certain side effects, some more frequently due to caffeine interaction and others may occur less frequently. The most well-known adverse reactions are the following:
- Gastrointestinal ulcers.
- Rey’s syndrome.
You should know: If the aforementioned adverse effects occur and the patient’s health worsens, the use of this drug should be discontinued and the doctor should be consulted immediately.
Contraindications and warnings of cafiaspirin
Cafiaspirin® is not indicated for a certain number of patients, due to the negative interaction that the drug may havewith certain specific conditions. Caution is recommended and not administered for these cases:
- Hypersensitivity to the active metabolites of the formula.
- Peptic ulcer .
- Children under 16 years of age.
Avoid it if you have:
- Renal insufficiency.
- Liver failure.
- Heart failure.
- Taking this medicine may increase the risk of bleeding, due to the temporary absence of blood clots.
- It is preferable to administer the drug with a prescription or medical prescription.
- Keep the drug out of the reach of children.
- Keep reserved in a cool place at room temperature.